# SDR CALA2011053100401

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,847 hours, 14,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-53-3-0738 BS 948 TO 947 RT AFT ENTRY DOOR SILL AREA CORROSION REVEALED AT ANCHOR NUTS PERIPHERY AFTER FLOOR PANEL REMOVED.  CABIN BS 900 TP 1016 RT AFT ENTRY DOOR SILL INNER CHORD REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM NR 1 TO ITEM NR 12 ACCOMPLISHED.
